MathSciNet Relay Station
MathSciNet bibliographic data
MR130318 (24 #A182b) 42.56
Urbanik, K. A proof of a theorem of Żelazko on $L\sp{p}$-algebras. Colloq. Math. 8 1961 121–123.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement